# SDR FDEA201307291686

- Difficulty date: July 29, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT A/C PACK NR 3 DOOR FRAME AFT UPPER CORNER AREA FOUND CRACKED.  TRIMMED OUT AND REPAIRED IAW SRM 53-20-15, FIG 201, REPAIR 3, REV 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
